View Single Post
Old 01-30-2013, 08:36 PM   #9
SweetPeainSF SweetPeainSF is offline
Senior Veteran
(female)
 
Join Date: Jan 2012
Location: San Francisco, California, United States
Posts: 737
SweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB UserSweetPeainSF HB User
Re: It might get better eventually

I totally understand where you're coming from. The PT who was helping me with my back issues threw up her hands when she couldn't recommend any exercises that didn't aggravate my hip.

I would call the doctor who prescribed the NSAIDs and ask if it's okay to stop taking them, since they don't help. I know some medications can cause problems if stopped suddenly, while others must be taken life-long (insulin, for example). If safe for you to stop (again confirm with MD), there's no reason to take meds that don't help. If the doctor is hoping that there will be a cumulative effect by taking them for a certain period of time (60 days?), then that's something to consider.

Definitely ask about the cyst found in your knee. It could be a cause of pain or could be a symptom of, and clue regarding, bio-mechanics gone wrong. Then, start asking for referrals to the best facility available to you.

 
Reply With Quote
The Following User Says Thank You to SweetPeainSF For This Useful Post:
monkeymorgan (02-03-2013)